| Catalog Number |
6720-0635 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to an extended femur fracture (fracture extended down the femur).The entire hemi hip construct was removed and a new hemi hip with a restoration modular stem construct was implanted.Rep will try to obtain original implant information and return the explants, otherwise confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.